# SDR FDEA2018091432521

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 75,525 hours, 27,358 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS11508K0322
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

ON SHORT FINAL, L HYD QTY WENT TO ZERO. AS WE WERE  FULLY CONFIGURED, WE OPTED TO LAND AND STOP ON THE RUNWAY. PTU KICKED IN ABOUT 150 AGL. WE CAME TO A STOP RAN THE QRH AND SHUT OFF BOTH LT ENG AND LT ELEC HYD PUMPS, PER QRH PROC. TOTAL RUN TIME OF LT HYD PUMPS W/NO FLUID LESS THAN 3 MINS. NO EMER WAS DECLARED BUT EQUIPTMENT WAS ROLLED AS A PRCAUTION. FAULT TRACED TO NWS FLEXIBLE HOSE FROM BULKHEAD TO NLG (SUPPLY HOSE). HOSE REPLACED AND TIGHTENED IAW MM 20 -11-00-2. LEAK CHECK CARRIED OUT SATIS. AS PER AMM 12-12-01-3 LEFT SYSTEM PRESSURISED, ALL FLIGHT CONTROL SURFACES OPERATED AT LEAST 3 TIMES. SYSTEM REPLENISHED TO FULL. NLG STEERING TESTED IAW AMM 32-51-00-3 SATIS.
